Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of lisinopril-hydrochlorothiazide Oral.

Overall User Ratings

467 Total User Reviews

User Reviews

«Previous 421-425 of 455 Next»
Condition: High Blood Pressure
5/20/2008 1:47:50 AM

Reviewer: tennis babe, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This drug DID lower my BP, and also made me dizzy. The WORST reaction however came on the 3rd day of taking it. I began to HICCUP. The HICCUPS were CONSTANT! I couldn't sleep. I couldn't work, as I talk to clients all day & I really couldn't do that while hiccupping. The Dr. told me hiccups were not caused by this medicine so I continued to take it. After 10 days of suffering this ... Show Full Comment

Condition: High Blood Pressure
5/17/2008 7:57:30 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Extremely dizzy, almost fainted, nausea, extreme drops in blood pressure, coughing

Condition: High Blood Pressure
4/29/2008 10:09:07 PM

Reviewer: John, 35-44 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been taking this drug for over two years and I have not had any issues.

Condition: High Blood Pressure
4/23/2008 2:44:30 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Lots of lightheadedness, near feinting, fatigue, heart-burn and diarrhea. Had to discontinue.

Condition: High Blood Pressure
4/20/2008 1:00:35 AM

Reviewer: 55-64 Male on Treatment for less than 1 month

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My husband has been on this drug for about 4 days ,,and his lips swelled like you wouldn't beleive,, he looked like Buddy Love from the Nutty Professor Movie.I call his physician immediately and she told me to give him Benedryl, Hopefully this will work,, I will take him to the ER if it doesn't go down, by tomorrow, but you know how some men are, they hate the hospital.Hope this helps anyo ... Show Full Comment

«Previous 421-425 of 455 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.